MAUDE Adverse Event Report: SEIKAGAKU CORPORATION GEL-ONE; BIOLOGICS

SEIKAGAKU CORPORATION GEL-ONE; BIOLOGICS
Model Number N/A
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 06/25/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a gel-one procedure, the blue flange broke off causing the provider¿s hand to slip with more force downward thus causing the needle to bend in the patient¿s joint.The patient complained of additional pain as a result of this malfunction.
 
Event or Problem Description
No additional event information is available at the time of this report.

Brand Name
GEL-ONE
Common Device Name
BIOLOGICS
Manufacturer (Section D)
SEIKAGAKU CORPORATION
6-1, marunouchi
1-chrome chiyoda-ku, tokyo
MDR Report Key8822150
Report Number0001822565-2019-03119
Device Sequence Number16945324
Product Code MOZ
UDI-Device Identifier00087541300912
UDI-Public(01)00087541300912(11)190320(10)0019C20G
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00111100100
Device Lot Number0019C20G
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/21/2022
Device Age4 MO
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/24/2019
Supplement Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale